Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A refinement of Betti numbers and homology in the presence of a continuous function, II: The case of an angle-valued map

Dan Burghelea

Algebraic & Geometric Topology 18 (2018) 3037–3087
Bibliography
1 D Burghelea, Linear relations, monodromy and Jordan cells of a circle valued map, preprint (2015) arXiv:1501.02486
2 D Burghelea, A refinement of Betti numbers and homology in the presence of a continuous function, I, Algebr. Geom. Topol. 17 (2017) 2051 MR3685602
3 D Burghelea, T K Dey, Topological persistence for circle-valued maps, Discrete Comput. Geom. 50 (2013) 69 MR3070542
4 D Burghelea, S Haller, Topology of angle valued maps, bar codes and Jordan blocks, J. Appl. and Comput. Topology 1 (2017)
5 T A Chapman, Lectures on Hilbert cube manifolds, 28, Amer. Math. Soc. (1976) MR0423357
6 M Farber, Topology of closed one-forms, 108, Amer. Math. Soc. (2004) MR2034601
7 S Friedl, L Maxim, Twisted Novikov homology of complex hypersurface complements, Math. Nachr. 290 (2017) 604 MR3632399
8 S T Hu, Theory of retracts, Wayne State Univ. Press (1965) 234 MR0181977
9 W Lück, Hilbert modules and modules over finite von Neumann algebras and applications to L2–invariants, Math. Ann. 309 (1997) 247 MR1474192
10 W Lück, Dimension theory of arbitrary modules over finite von Neumann algebras and L2–Betti numbers, I : Foundations, J. Reine Angew. Math. 495 (1998) 135 MR1603853
11 L Maxim, L2–Betti numbers of hypersurface complements, Int. Math. Res. Not. 2014 (2014) 4665 MR3257547
12 S P Novikov, Quasiperiodic structures in topology, from: "Topological methods in modern mathematics" (editors L R Goldberg, A V Phillips), Publish or Perish (1993) 223 MR1215967
13 A V Pajitnov, Circle-valued Morse theory, 32, de Gruyter (2006) MR2319639